# SDR 97ZZZX1085

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2178F
- Make and model: Boeing 707338C
- Aircraft serial: 19293
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 50534511
- Condition: Cracked
- Location: Bs 600k
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3.8 INCH LONG CRACK LT TERMINAL FITTING, 8 INCH LONG CRACK, RT TERMINAL FITTING.  LOWER FWD CARGO AREA BS 600K, WL 170, LBL 50, RBL 50, INTERIOR P/N 50-5345-11.  REF DWG 50-2529 5H.3A ZNC2.  THE FOLLOWING A/C HAS THE SAME CRACKS IN THE SAME AREA FROM 3.8 INCHES LONG TO 8 INCHES LONG.  BOEING 707-338C S/N 19296 N6546L 65,300 HRS.  BOEING 707-3D3C S/N 20495 JY-ADP 45,498.6 HRS.  BOEING 707-321C S/N 20016 N870PA 52,582.24 HRS.
